A maximum principle for optimally controlled systems of conservation laws
Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995) , pp. 79-94.
@article{RSMUP_1995__94__79_0,
     author = {Bressan, Alberto and Marson, Andrea},
     title = {A maximum principle for optimally controlled systems of conservation laws},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {79--94},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     zbl = {0935.49012},
     mrnumber = {1370904},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__79_0/}
}
Bressan, Alberto; Marson, Andrea. A maximum principle for optimally controlled systems of conservation laws. Rendiconti del Seminario Matematico della Università di Padova, Tome 94 (1995) , pp. 79-94. http://www.numdam.org/item/RSMUP_1995__94__79_0/

[1] A. Bressan, Lecture notes on systems of conservation laws, S.I.S.S.A., Trieste (1993).

[2] A. Bressan - A. Marson, A variational calculus for shock solutions to systems of conservation laws, to appear in Comm. P.D.E.

[3] R. Di Perna, Entropy and the uniqueness of solutions to hyperbolic conservation laws, in Nonlinear Evolution Equations, M. Crandall Ed., Academic Press, New York (1978), pp. 1-16. | MR 513809 | Zbl 0469.35064

[4] R. Di Perna, Uniqueness of solutions to hyperbolic conservation laws, Indiana Univ. Math. J., 28 (1979), pp. 244-257. | MR 523630 | Zbl 0409.35057

[5] Li Ta-Tsien - Yu Wen-Ci, Boundary value problems for quasilinear hyperbolic systems, Duke University Mathemathics Series V (1985). | MR 823237 | Zbl 0627.35001

[6] B. Rozdestvenskii - N. Yanenko, Systems of Quasi-Linear Equations, A. M. S. Translations of Mathematical Monographs, Vol. 55 (1983). | MR 694243 | Zbl 0513.35002

[7] M. Schatzman, Introduction a l'analyse des systemes hyperboliques de lois de conservation non-lineaires, Equipe d'Analyse Numerique Lyon Saint-Etienne, 37 (1985).

[8] J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer-Verlag, New York (1983). | MR 688146 | Zbl 0807.35002